# SDR ASAA0310022

- Difficulty date: February 21, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545775
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED D-CHECK, FOUND SKIN PANEL AT BS 854, STRINGER 17R-18R GOUGED.  REPAIRED SKIN PANELS PER SRM.  (M)
